MathSciNet Relay Station
MathSciNet bibliographic data
MR2054778 (2005b:16022) 16E50 (16D30)
Ara, Pere The exchange property for purely infinite simple rings. Proc. Amer. Math. Soc. 132 (2004), no. 9, 2543–2547 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement